# SDR CALA2012110100710

- Difficulty date: October 31, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N15710
- Make and model: Boeing 737724
- Aircraft serial: 28780
- Aircraft time: 31,866 hours, 10,479 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS SEVERAL DENTS AND GOUGES AND FOUND DENT OUT OF LIMITS IAW SRM 52-30-02.  PERFORMED REPAIR IAW ECRA 5232-01099.
